# SDR DALA2017060404435

- Difficulty date: June 2, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 36,605 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT BUSINESS CLASS SEATS 10, 11, 12, BOTH SIDES.  REPLACED EXTERNAL LAMP AND LIGHT PACK AT DOOR 2R POWER SUPPLY FUSE NR 2.
